# SDR EIAA9551

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473EV
- Make and model: Boeing 747121
- Aircraft serial: 19657
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 37571832
- Condition: Failed
- Location: Nr 1 System
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - LOG PAGE:  F 02023 - NR 1 CADC FAILED, ALL ASSOCIATED FLAGS IN VIEW, RETURNED TO JFK.  REPLACED NR 1 CADC PER MM 34-12-01 AND ACCOMPLISHED PITOT/STATIC CHECK OF SYSTEM PER MM 34-11-00.  OPER TEST OK.  (X)
